I have used various SSRIs over the last ten years none of them helping much, after suffering heavily with insomnia which really made my depression a lot worse I started using Mirtazapine 30mg which has been a God send for sleep and feeling more relaxed, my psychiatrist mentioned he wanted to add Quetiapine next time I see him.
Just wanted to know people's experiences in using it for depression and combined with Mirtazapine? I heard they both give you a big weight gain, which I don't… read more
I’ve been on seroquel for quite a few years and it made me gain a lot of weight but it has helped me so much I keep on taking it anyway
My gp has weaned me off my old anti depressants and told me to start on mirtazapine today. Does anyone else take these and do they work. I'm worried about side effects and I can feel my anxiety tring to kick in 😔
What mg? 15mg no longer knocking me out!
I feel tired, sluggish and slow on them on know it's early days but I work and have a toddler to look after, what should I do carry on and see if it changes or stop them and get back to doctors on Monday . Any advice welcome, thank you x
Thank u x
I have been taking one 10mg Valium per night for over a year now and i fall asleep ok but after 5 hours i'm up and not able to sleep anymore and i just don't feel well.
I also take one 60mg Cymbalta per night for over a year now.
I'm age 58 and struggle with bipolar and chronic depression.
I’m on 45mg of Temapam
I take 400 mg at night. and when I wake up in the middle of the night it gives me the super munchies. is there something else besides Seroquel that works just the same that wont make want to eat all night. ive tried depekote and lithium.
Im on seroqual xl too been on it for years and in time you will loose that feeling to eat loads i just get really bad dry mouth
Recently been diagnosed with type 2 diabetes, have been advised my medication could have added to this, also not being able to eat my daily food intake due to feeling nauseous a lot? X
What med was it so we know.....if you dont mind. 😊
What is it
Make sure you mention it to your doctor. I went through that I had no emotion I literally felt numb inside. In my case it was the medication I was on too high of a dose.
Does anyone know if this works for bpd? X